More on approximate operators

Maher, Philip and Moslehian, Mohammad Sal (2012) More on approximate operators. CUBO: A Mathematical Journal, 14 (1). pp. 111-117. ISSN 0716-7776

Full text is not in this repository.

Official URL:


This note is a continuation of the work on (p,ε)-approximate operators studied by Mirzavaziri, Miura and Moslehian. We investigate approximate partial isometries and approximate generalized inverses. We also prove that if T is an invertible contraction satisfying ||TT*T||<ε<2/3√3, then there exists a partial isometry V such that ||T-V||<Kε for K>0.

Item Type:Article
Research Areas:A. > School of Science and Technology > Design Engineering and Mathematics
ID Code:9220
Deposited On:26 Jun 2012 10:28
Last Modified:01 Oct 2015 09:39

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year